# SDR CA080303006

- Difficulty date: March 3, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Beech B23
- Aircraft time: 2,311 hours
- Engine: Lyc O360A2G
- Propeller: Snsnch M76EMMS
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Condition: Obstructed
- Location: Rt
- Part time: 2,312 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING A PRE-PURCHASE INSP, DISCOVERED A PIECE OF TAPE COVERING THE RT STATIC PORT.
